Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2017, Article ID 8595960, 13 pages
https://doi.org/10.1155/2017/8595960
Research Article

Fault-Tolerant Control of a Nonlinear System Actuator Fault Based on Sliding Mode Control

1College of Electrical and Information Engineering, Hunan University of Technology, Zhuzhou, Hunan 412007, China
2School of Electrical and Computer Engineering, Purdue University, West Lafayette, IN 47907, USA

Correspondence should be addressed to Changfan Zhang; ten.362@nafgnahcgnahz

Received 7 December 2016; Revised 28 January 2017; Accepted 5 February 2017; Published 9 March 2017

Academic Editor: Xiao He

Copyright © 2017 Jing He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing He, Lin Mi, Songan Mao, Changfan Zhang, and Houguang Chu, “Fault-Tolerant Control of a Nonlinear System Actuator Fault Based on Sliding Mode Control,” Journal of Control Science and Engineering, vol. 2017, Article ID 8595960, 13 pages, 2017. https://doi.org/10.1155/2017/8595960.